# SDR CALA2021011100035

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 100,112 hours, 23,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C SUSTAINED DAMAGE JUST AFT OF STA 1701 BETWEEN STRINGERS S-20R AND S-21R.  FOUND A PREVIOUS REPAIR OVER STRINGER 19R AFT OF STA 1701 APPROXIMATELY AND ABOVE TO DAMAGE AREA.  REMOVED REPAIR FOR ACCESS.  COMPLIED WITH AVO 8767 STEPS 1 THRU 5 TO CONTINUE.  HFEC CW, PER AVO8767 STEP 6 IAW PT6 51-00-01, NO DEFECTS NOTED.  OK COMPLETED AVO STEPS 7 THRU 9, AND PER STEP 9 THE DISTANCE BETWEEN THE EXISTING CUTOUT AND THE NEW CUTOUT IS 3.8 INCHES.  51-00-16, NO DEFECTS AT THIS TIME, REF AVO8767 STEP 13.  CW HFEC ON REMOVED FASTENER HOLES PER PT 6, REF AVO8767 STEP 14.  CW HFEC ON COUNTERSINK OF REMOVED FASTENERS PER PT 6 53-30-03, NO DEFECTS NOTED.
